MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542760
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 005099803-2025-00401 for the exalt model b scope and report number for the exalt model b monitor.It was reported to boston scientific corporation that an exalt model b monitor was used with an exalt model b scope during a bronchoscopy procedure performed on an unknow date, related to a tracheostomy.During the procedure, the home screen came back onto the monitor and the scope was not able to reconnect.The procedure was completed with another exalt model b scope.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block b3: approximated based on the date the manufacturer became aware of the event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block b3: approximated based on the date the manufacturer became aware of the event.Block h11: with all the available information, boston scientific concludes that the investigation was unable to identify any damage or malfunction related to the exalt model b monitor.The reported event was confirmed; the exported log files show issues due to a defective exalt model b single use bronchoscope used with the exalt model b monitor.Since the investigation was unable to identify any damage or malfunction related to the exalt model b monitor, the investigation conclusion code selected for the complaint is no problem detected.The returned exalt model b monitor was analyzed, passed all tests performed, and exhibited normal device characteristics.The log file indicated a defective exalt model b single use bronchoscope.Media inspection was performed to the photo provided by the customer and the image shows the monitor displaying the home screen.The investigation was unable to identify any damage or malfunction related to the exalt model b monitor therefore, the most probable root cause for the reported complaint is no problem detected.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 005099803-2025-00401 for the exalt model b scope and report number 3005099803-2025-00402 for the exalt model b monitor.It was reported to boston scientific corporation that an exalt model b monitor was used with an exalt model b scope during a bronchoscopy procedure performed on an unknown date, related to a tracheostomy.During the procedure, the home screen came back onto the monitor and the scope was not able to reconnect.The procedure was completed with another exalt model b scope.There were no patient complications reported as a result of this event.

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren blvd
suite 100
malvern PA 19355
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21349349
Report Number3005099803-2025-00402
Device Sequence Number9078477
Product Code EOQ
UDI-Device Identifier00191506007805
UDI-Public00191506007805
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542760
Device Catalogue Number2295-05
Device Lot Number0022339106
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown